Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Having irregular periods, flow was less on the first two days. What could be the reason for irregularity? - Online Doctor Chats

Date : 08-Jun-2013
User rating for this question
Very Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User:i didnt gt periods previous month ths month fr how many days it should day
Doctor:I am sorry
User:hi doctor
Doctor:Can you please repeat your query?
User:i didnt gt periods previous month ths month fr how many days it should day
User:for this month
Doctor:Do you mean to say you did not get your periods this month?
User:yes i did get
Doctor:Please proceed further
User:but the issue is it started on 1st dec
User:and tht sat and sun flow was less
User:frm monday evening i.e. 3rd flow started
User:and still its there though the flow has reduced
User:i consulted doctorshe gave tab pause
User:fr three days
Doctor:May I know your age?
User:undergoing that
User:last month white discharge was also more
User:want to know the reason why it happens
User:first time i m facing this issue
User:since i got my periods
User:my heamoglobin count is less
User:thyriod is normal
User:i did pregnancy test last month
User:whn period didnt cme it was negative
User:what can be the reason doctor
Doctor:It is possible that you may have Polycystic ovaries
Doctor:May I know your weight?
User:159cm height
Doctor:You seem to be in normal weight
Doctor:Another reason could be due to low hemoglobin as well
Doctor:Are you taking iron supplements for it?
User:yes my sis is also doctor she also told tht and recommended iron supplements
User:i hve started taking
Doctor:Nothing to worry
User:along wth many fruits lke XXXXXXX carrot, raw banana
Doctor:It is just one time occurance
Doctor:Observe your cycles for the next few months as well
User:first time since i started getting my periods
Doctor:If you continue to have irregularities then you probably need to be evaluated
User:what if my periods dnt stop after this medicine
Doctor:It should stop with Pause in a couple of days
User:i m taking tab pause wth doctors recommendation
User:yesterday i started
User:she told to continue fr three days
Doctor:If not, please get an ultrasound of the pelvis and look for any causes in the uterus
User:3 tmes
Doctor:yes, that is the right dosage
User:immediately once the doze complete does it stop
User:or it slows down
User:I am sorry if I am asking too many question but i am novice in this area
Doctor:It should slow down within one day of starting the medicine
User:yes it has
User:and after 3 days it should stop
Doctor:it will also stop soon
User:right ??
Doctor:Do not worry
User:ok :)
User:thanks doctor
Doctor:Thank you too
Doctor:Get well soon
Doctor:Do you have more queries?
User:no thankyou
Doctor:Bye for now
User:bye :)
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor